MathSciNet Relay Station
MathSciNet bibliographic data
MR489509 (58 #8930) 81.47
Combes, J. M.; Schrader, R.; Seiler, R. Classical bounds and limits for energy distributions of Hamilton operators in electromagnetic fields. Ann Physics 111 (1978), no. 1, 1–18.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement